# SDR DALA2024041804526

- Difficulty date: April 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE T DURING TEST OF FLIGHT SPOILER ACTUATOR. FLAPS WAS RETRACTED AND RH FLAP GUIDE VANE WAS DENTED WITH INDB FLAP INGE SUPPORT BRACKET (HINGE FAIRING REMOVAL). SUMMARY OF NRC 00077: RH FLAP GUIDE VANE WAS REPAIRED PER PRI 616775-14 REV 2 AND ER/A 616775-14 REV ORIGINAL. ASSOCIATED ER/A 14-616775 ADDED FOR AC 9542. (LP #0295551)
